Desaturation

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why does my oxygen saturation level go down if I reduce the steroid dose?

Query: Hi doctor, Before 7 years, I was affected by chronic HP. From that time, I am in oxygen therapy and steroids 4 mg. My doctor told to taper them and stop so as per his advice I slowly tapered the dose of steroids and stopped it finally. When I stopped it, I cannot able to move or walk and also my sa...  Read Full »


Dr. Amolkumar W Diwan

Answer: Hello, Welcome to icliniq.com. Hypersensitivity pneumonitis or HP is a type of interstitial lung disease. It is a chronic type of lung disease and treatment usually runs longer, especially with steroids and immunosuppressive drugs. As you said, you are taking steroids in tapering dose but still you ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.